×

zbMATH — the first resource for mathematics

Block-Toeplitz matrices and associated properties of a Gaussian model on a half-axis. (English. Russian original) Zbl 0608.47026
Theor. Math. Phys. 63, 427-431 (1985); translation from Teor. Mat. Fiz. 63, No. 1, 154-160 (1985).
Let \(\{s_ j\}^{+\infty}_{-\infty}\) be a sequence of \(m\times m\) matrices (it describes in the paper the interaction in a Gaussian model on a half-axis). Suppose that \(S_ n=(s_{j-k})^ n_{j,k=0}>0\), \(n=1,2,... \). Split the matrix \(S_ n^{-1}\) into \(m\times m\) blocks: \(S_ n^{-1}=(v_{jk}^{(n)})\). The paper contains proofs of the expressions for \(\lim_{n}v_{jk}^{(n)}=v_{jk}\) and \(\lim_{n}v_ n=v\), where \(v_ n=\sum^{n}_{i,j=0}v_{jk}^{(n)}.\)
Let us describe the first result (Theorem 1) of the paper. If \(s_ j=(2\pi)^{-1}\int^{\pi}_{-\pi}e^{-ij\theta}d\sigma (\theta)\), where the measure \(\sigma\) has a decomposition into parts \(d\sigma (\theta)=G(\theta)d\theta +d\sigma_ s(\theta)\) where ln det \(G\in L^ 1\) and \(\sigma_ s\) is singular with respect to the Lebesgue measure then \(G(\theta)=F_+(e^{i\theta})F_+(e^{i\theta})^*\) a.e. and denoting by \(g_ j\) the Taylor coefficients of \(F_+^{-1}\) one has:
Theorem. Under the above conditions the lim \(v_{jk}\) exists and \(v_{jk}=\sum^{\min (j,k)}_{r=0}g^*_{j-r}g_{k-r}\).
Reviewer: J.Janas

MSC:
47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. S. Vladimirov and I. V. Volovich, Teor. Mat. Fiz.,54, 8 (1983).
[2] V. S. Vladimirov and I. V. Volovich, Dokl. Akad. Nauk SSSR,266, 788 (1982).
[3] V. S. Vladimirov and I. V. Volovich, Lect. Notes in Math.,1043, 289 (1984).
[4] M. G. Krein and I. M. Spitkovskii, Anal. Math.,9, 23 (1983). · Zbl 0582.15008 · doi:10.1007/BF01903988
[5] B. Szökefalvi-Nagy and C. Foias, Harmonic Analysis of Operators on Hilbert Space, Amsterdam (1970).
[6] N. P. Vekua, Systems of Singular Integral Equations [in Russian], Nauka, Moscow (1970). · Zbl 0214.10601
[7] N. Wiener and P. Masani, Acta. Math.,99, 93 (1958). · doi:10.1007/BF02392423
[8] U. Grenander and G. Szegö, Toeplitz Forms and their Applications, Berkeley (1958). · Zbl 0080.09501
[9] M. G. Krein and I. M. Spitkovskii, Dokl. Akad. Nauk SSSR,234, 287 (1977).
[10] M. G. Krein and I. M. Spitkovskii, Mat. Issled. (Kishinev),47, 41 (1978).
[11] I. Ts. Gokhberg and G. Khainig, Rev. Roum. Math. Pures Appl.,9, 623 (1974).
[12] M. G. Krein and I. M. Spitkovskii, Lect. Notes in Math.,1043, 285 (1984).
[13] V. P. Potapov, Abstracts of Papers at All-Union Conference on the Theory of Functions of a Complex Variable [in Russian], State University, Khar’kov (1971), pp. 179-181.
[14] I. V. Kovalishina, Dokl. Akad. Nauk ArmSSR, No.3, 211 (1974).
[15] A. L. Sakhnovich, Funktsional. Analiz (Ul’yanovsk), No. 14, 116 (1980).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.